Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 1, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 6, 2011, 3:45 AM EST. It took effect at Jan 6, 2011, 1:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2011, 3:45 AM EST (08:45 UTC)
- In effect from
- Jan 6, 2011, 1:00 PM EST
- Expired
- Jan 7, 2011, 10:00 AM EST
- In force
- 21 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
465 WHUS72 KMFL 060845 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 345 AM EST THU JAN 6 2011 AMZ610-630-650-651-670-671-GMZ656-657-676-062000- /O.NEW.KMFL.SC.Y.0001.110106T1800Z-110107T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 345 AM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 AM EST FRIDAY. * WINDS AND WAVES : SOUTHWEST WINDS AROUND 20 MPH THIS AFTERNOON WILL SWING TO A NORTHWEST DIRECTION AND INCREASE TO 20 TO 25 KNOTS TONIGHT OVER ALL OF SOUTH FLORIDA WATERS. THE GULF STREAM SEAS WILL ALSO BUILD TO 7 TO 8 FEET LATE TONIGHT...AND UP TO 7 FEET IN THE OFFSHORE GULF WATERS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
955 WHUS72 KMFL 061956 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 256 PM EST THU JAN 6 2011 AMZ610-630-650-651-670-671-GMZ656-657-676-071200- /O.CON.KMFL.SC.Y.0001.000000T0000Z-110107T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 256 PM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS AND WAVES : SOUTHWEST WINDS AROUND 20 MPH THIS AFTERNOON WILL SWING TO A NORTHWEST DIRECTION AND INCREASE TO 20 TO 28 KNOTS TONIGHT OVER ALL OF SOUTH FLORIDA WATERS. THE GULF STREAM SEAS WILL ALSO BUILD TO 7 TO 8 FEET LATE TONIGHT...AND UP TO 7 FEET IN THE OFFSHORE GULF WATERS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
238 WHUS72 KMFL 070323 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1023 PM EST THU JAN 6 2011 AMZ610-630-650-651-670-671-GMZ656-657-676-071500- /O.CON.KMFL.SC.Y.0001.000000T0000Z-110107T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1023 PM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS AND WAVES : NORTHWEST OF 20 TO 28 KNOTS OVER ALL OF THE SOUTH FLORIDA COASTAL WATERS TONIGHT. THE GULF STREAM SEAS WILL ALSO BUILD TO 7 TO 8 FEET LATE TONIGHT...AND UP TO 7 FEET IN THE OFFSHORE GULF WATERS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
362 WHUS72 KMFL 071515 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1015 AM EST FRI JAN 7 2011 AMZ650-651-670-671-071800- /O.EXP.KMFL.SC.Y.0001.000000T0000Z-110107T1500Z/ /O.NEW.KMFL.SC.Y.0002.110107T1515Z-110107T1800Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1015 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED A SMALL CRAFT ADVISORY...WHICH IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND WAVES : NORTHWEST WIND OF 20 TO 28 KNOTS OVER THE ATLANTIC WATERS. THE GULF STREAM SEAS WILL ALSO BE UP TO 7 FEET UNTIL EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-GMZ656-657-676-071615- /O.EXP.KMFL.SC.Y.0001.000000T0000Z-110107T1500Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1015 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... WIND HAS DIMINISHED ACROSS THE GULF WATERS AND LAKE OKEECHOBEE TO LESS THAN 20 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 3:33 AM EST, 12 minutes earlier.
Area forecast discussion, Jan 6, 3:33 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
333 AM EST THU JAN 6 2011
...CHANCE OF SHOWERS WITH EVEN A THUNDERSTORM ACROSS THE AREA
TODAY BEFORE COOLER AND DRIER WEATHER RETURNS FOR THE WEEKEND...
.DISCUSSION...
LOW PRESSURE WAS LOCATED JUST EAST OF JACKSONVILLE FLORIDA WITH A
COLD FRONT TRAILING SOUTHWEST THROUGH NORTH FLORIDA FROM THE LOW.
THE LOW WILL CONTINUE TO MOVE NORTHEAST AWAY FROM FLORIDA TODAY
ALLOWING FOR THE COLD FRONT TO MOVE SOUTHWARD DOWN THE SUNSHINE
STATE AND THROUGH SOUTH FLORIDA THIS EVENING. THIS WILL ALLOW FOR
THE WINDS TO BE SOUTHWEST OVER THE CWA TODAY WHICH IN TURN WILL
BRING IN LOW TO MID LEVEL MOISTURE TO THE AREA FROM THE GULF OF
MEXICO. SO HAVE INCREASE THE POPS A LITTLE BIT TODAY OVER THE CWA
TO 50 PERCENT OVER THE NORTHERN AREAS TO 40 PERCENT OVER THE
SOUTHERN AREAS.
A SHORT WAVE IN THE MID LEVELS OF THE ATMOSPHERE OVER THE WESTERN
GULF OF MEXICO EARLY THIS MORNING WILL MOVE EAST ACROSS THE GULF
OF MEXICO AND THROUGH SOUTH FLORIDA THIS AFTERNOON. THIS WILL HELP
TO GENERATE A FEW THUNDERSTORMS TODAY ACROSS THE CWA MAINLY DURING
LATE MORNING AND EARLY AFTERNOON HOURS. SPC HAS ALSO PUT SOUTH
FLORIDA IN A 5 PERCENT SEVERE THREAT TODAY MAINLY FOR SOME GUSTY
WINDS WITH ANY STORMS THAT DO DEVELOP...DUE TO A LOW TO MID LEVEL
JET AROUND 50 KNOTS COMING WITH THE SHORT WAVE. SO WILL MENTION
GUSTY WINDS WITH ANY STORMS THAT DO DEVELOP TODAY IN THE HWO
PACKAGE.
ONCE THE FRONT COMES THROUGH SOUTH FLORIDA THIS EVENING...COOLER
AND DRY WEATHER WILL WORK INTO SOUTH FLORIDA LATE TONIGHT INTO
FRIDAY AS HIGH PRESSURE BUILDS INTO THE SOUTHEAST UNITED STATES
FROM THE NORTHERN PLAIN STATES. LOWS TONIGHT WILL FALL INTO 50S
OVER THE METRO AREAS TO 40S OVER THE INTERIOR AREAS...EXCEPT UPPER
30S WEST OF LAKE OKEECHOBEE. HIGHS ON FRIDAY WILL BE AROUND 70
ACROSS THE CWA.
THE HIGH WILL THEN MOVE EAST INTO THE WESTERN ATLANTIC WATERS OVER
THE WEEKEND KEEPING THE WEATHER DRY AND THE TEMPERATURES COOL TO
COMFORTABLE OVER THE CWA. HIGHS WILL BE IN THE 70S THIS WEEKEND.
LOWS WILL BE IN THE 50S OVER THE METRO AREAS TO 40S OVER THE
INTERIOR AREAS...EXCEPT MID TO UPPER 30S OVER THE INTERIOR AREAS
WEST OF LAKE OKEECHOBEE.
.EXTENDED FORECAST...
THE LONG RANGE MODELS CONTINUE TO SHOW ANOTHER LOW DEVELOPING OVER
THE WESTERN GULF OF MEXICO LATE THIS WEEKEND MOVING EAST ACROSS
NORTH FLORIDA OR THE SOUTHEAST UNITED STATES EARLY NEXT WEEK. THE
COLD FRONT ASSOCIATED WITH THE LOW HAS SPEED UP A LITTLE BIT WITH
THE PASSAGE NOW LATE MONDAY NIGHT INSTEAD OF TUESDAY. THIS HAS
SHIFTED THE PRECIP OVER THE CWA FROM TUESDAY TO MONDAY AFTERNOON.
SO HAVE ADJUSTED THE TIMING OF THE POPS EARLY NEXT WEEK TO
REFLECT THE SPEED UP OF THE FRONT. THE POPS WILL STILL REMAIN
SLIGHT CHANCE...AS MOST OF THE ENERGY WILL BE NEAR THE LOW AND NOT
ALONG THE COLD FRONT.
THE LONG RANGED MODELS HAVE ALSO COOLED A LITTLE BIT WITH THE
TEMPERATURES BEHIND THE SECOND COLD FRONT FOR THE MIDDLE OF NEXT
WEEK OVER THE CWA...DUE THE STRONG HIGH BEING SHIFTED A LITTLE BIT
SOUTH INTO THE SOUTHEAST UNITED STATES INSTEAD OF OVER THE TENNESSEE
VALLEY. SO HAVE ADJUSTED THE TEMPERATURES DOWN A LITTLE BIT FOR
MIDDLE OF NEXT WEEK TO REFLECT THE COOL DOWN.
&&
.MARINE...
THE WINDS WILL BE SOUTHWEST TODAY AT 15 TO 20 KNOTS THIS MORNING
BEFORE INCREASING TO AROUND 20 KNOTS THIS AFTERNOON. THE WINDS
WILL THEN SHIFT TO A NORTHWEST DIRECTION TONIGHT OVER THE CWA
WATERS AND INCREASE TO 20 TO 25 KNOTS OVER MOST OF THE CWA WATERS
BEHIND THE PASSAGE OF THE COLD FRONT. THE WINDS WILL THEN REMAIN
NORTHWEST ON FRIDAY INTO SATURDAY WITH SPEEDS DECREASING TO 15 TO
20 KNOTS...BEFORE SWINGING TO A EASTERLY DIRECTION BY LATE SUNDAY.
THIS WILL ALLOW FOR THE SEAS IN THE GULF STREAM TO BUILD TO 7 TO
8 FEET BY LATE TONIGHT...AND REMAIN THERE THROUGH FRIDAY MORNING
BEFORE SLOWLY DECREASING TO LESS THAN 6 FEET BY SATURDAY MORNING.
THE GULF STREAM SEAS WILL THEN REMAIN BELOW 6 FEET THIS WEEKEND.
THE NEAR-SHORE ATLANTIC WATERS WILL ALSO BUILD TO 4 TO 6 FEET LATE
TONIGHT BEFORE SLOWLY DECREASING TO LESS THAN 6 FEET FRIDAY
AFTERNOON AND REMAIN BELOW 6 FEET THROUGH THE WEEKEND.
IN THE GULF WATERS...THE SEAS WILL BUILD TO 4 TO 6 FEET NEAR-SHORE
LATE TONIGHT BEFORE SLOWLY DECREASING TO LESS THAN 6 FEET BY
FRIDAY EVENING AND REMAIN BELOW 6 FEET THROUGH THE WEEKEND. IN THE
OFFSHORE GULF WATERS...THE SEAS WILL BUILD TO 7 FEET LATE TONIGHT
BEFORE DECREASING TO LESS THAN 6 FEET BY FRIDAY EVENING AND REMAIN
BELOW 6 FEET THROUGH THE WEEKEND.
&&
.FIRE WEATHER...
THE RELATIVE HUMIDITIES TODAY WILL REMAIN ABOVE THE 35 PERCENT
CRITICAL VALUE DUE TO THE MOISTURE OVER THE THE CWA. ON
FRIDAY...THE RELATIVE HUMIDITIES SHOULD FALL INTO THE MID TO UPPER
30S AS THE DRY AIR WORKS INTO THE CWA. SO AT THIS TIME WILL NOT
ISSUED A FIRE WEATHER WATCH FOR THE CWA FOR FRIDAY BUT WILL
CONTINUE TO MONITOR THE LATEST MODEL RUNS ON THE RELATIVE
HUMIDITIES. FOR THE WEEKEND...THE RELATIVE HUMIDITIES WILL ALSO
REMAIN ABOVE THE 35 PERCENT CRITICAL VALUE.
THE KBDI INDEX FOR SOUTH FLORIDA IS CURRENTLY AT 600 TO 650 FOR
GLADES AND PALM BEACH COUNTIES...550 TO 600 FOR HENDRY...COLLIER...AND
BROWARD COUNTIES...500 TO 550 FOR MIAMI- DADE COUNTY...AND 450 TO
500 FOR MAINLAND MONROE COUNTY. THIS MEANS THAT THE FIRE DANGER IS
STILL HIGH TO VERY HIGH OVER THE CWA.
&&
.HYDROLOGY...
AT THIS TIME THE SHORT RANGE MODELS ARE SHOWING THAT THE RAINFALL
AMOUNTS TODAY WILL BE BETWEEN TENTH TO QUARTER OF AN INCH EXPECT
AROUND 1 INCH WITH ANY STORMS THAT DO DEVELOP OVER THE CWA. THESE
RAINFALL AMOUNTS WILL ONLY TEMPORARY HELP WITH THE DROUGHT STATUS THAT
IS CURRENTLY IN A SEVERE DROUGHT OVER THE NORTHERN AREAS TO A
MODERATE DROUGHT OVER THE SOUTHERN AREAS OF THE CWA.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 80 47 70 51 / 50 10 - -
FORT LAUDERDALE 80 51 70 55 / 50 20 - -
MIAMI 81 51 71 55 / 40 20 - -
NAPLES 73 52 70 53 / 50 10 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
FRIDAY FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH
TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER
INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
FRIDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE...54/BNB
AVIATION/RADAR/FIRE...57/DGHazardous weather outlook, Jan 5, 4:04 AM EST, 23 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 404 AM EST WED JAN 5 2011 FLZ063-066>075-168-172>174-061000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 404 AM EST WED JAN 5 2011 ...TURNING COOLER BEHIND A COLD FRONT THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA THURSDAY EVENING. COOLER TEMPERATURES WILL OCCUR BEHIND THE FRONT WITH LOWS DROPPING INTO THE 40S ACROSS THE INTERIOR BY FRIDAY MORNING AND CONTINUING OVER THE WEEKEND. LOWS IN THE UPPER 30S ARE EVEN FORECAST ACROSS MUCH OF GLADES AND HENDRY COUNTIES SATURDAY AND SUNDAY MORNING. MARINE CONDITIONS WILL DETERIORATE THURSDAY THROUGH FRIDAY ASSOCIATED WITH THE PASSAGE OF A COLD FRONT. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR ALL LOCAL WATERS THURSDAY AFTERNOON THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 9:09 AM EST | Special Weather Statement | MFL | Glades | 66 min |
| Jan 6, 9:29 AM EST | Special Marine Warning | MFL | 91 min | |
| Jan 6, 11:43 AM EST | Special Weather Statement | MFL | Collier, Hendry | 62 min |
| Jan 6, 1:00 PM EST | Special Marine Warning | MFL | 60 min | |
| Jan 6, 1:02 PM EST | Special Weather Statement | MFL | Palm Beach | 28 min |
| Jan 6, 1:57 PM EST | Special Marine Warning | MFL | 33 min | |
| Jan 6, 3:16 PM EST | Special Marine Warning | MFL | 44 min | |
| Jan 6, 3:45 PM EST | Special Marine Warning | MFL | 30 min | |
| Jan 6, 4:19 PM EST | Special Marine Warning | MFL | 41 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.